# SDR ASAA2017010819617

- Difficulty date: January 8, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75036
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT UPPER SURFACE HAS LIGHT CORROSION AT BS 727D+5, RBL 14.  ACFT GROUNDED. REMOVED CORROSION IAW  SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-53.  DAMAGE REMOVED IAW SRM 53-00-53-2R-3.  INSTALLED REPAIR IAW SRM 53-00-53-2R-2,  SRM 51-40-02 AND DWG 146A7500 REV B.
